# SDR CA020107001

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,579 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Part time: 14,356 hours, 19,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NR 2 ENGINE DRIVEN HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED,  AIRCRAFT RETURNED TO DEPARTURE STATION FOR NORMAL LANDING.  NR 2 EDP REPLACED,  AIRCRAFT RETRURNED TO SERVICE.
